# SDR USAA2014052200008

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 10,184 hours, 3,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

3L SLIDE IS PHYSICALLY DISARMED BUT NOT SHOWING DISARMED ON ECAM OR FLIGHT ATTENDANT PANEL.  REPLACED 3L AFT EMERGENCY EXIT SLIDE ARMED INDICATOR LIGHT IAW AMM 52-73-21-400-003-B.
